# SDR UALA2013021100784

- Difficulty date: February 9, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 70,184 hours, 12,569 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Missing
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK INLET DUCT, PARTIALLY MISSING SEAL APPROX 3 FEET FROM PACK INLET.  REPLACED SEAL, OPS CHECKED OKAY.
